# SDR IPXA10M58485

- Difficulty date: January 26, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 53,598 hours, 8,930 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 RT WING FIXED L/E SLAT TRACK NR 14 SKIN CUT-OUT CRACKED AT AFT END.  CUT OUT DAMAGE AT XOS891, FABRICATED AND INSTALLED FILLER AND DOUBLER REF MD11 SRM 57-40-02 FIG 201 REPAIR 7.
